# SDR AALA200802093

- Difficulty date: August 13, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 34,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT IN MID CABIN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
